# SDR DALA2016102607690

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 54,893 hours, 21,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 28D ESCAPE PATH LIGHTING ASSY DAMAGED.  MAINTENANCE PLACED ITEM ON MEL.
